# SDR CALA2016011200047

- Difficulty date: January 12, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 71,887 hours, 15,413 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Popped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

TRAILING EDGE FLAP DISAGREE ON APPROACH.  FLAPS STUCK JUST BEYOND 15 DEGREES, ABLE TO EXTEND TO 20 DEGREES WITH ALTERNATE METHOD.  TROUBLE SHOT IAW FIM TASK 27-51-00-815-808. FOUND LT WING, OTBD FLAP, OTBD TRANSMISSION INDICATOR POPPED, RESET SAME.  OPERATED FLAPS & SLATS SEVERAL TIMES.  NO MSG DISPLAYED.  INSPECTED TRANSMISSION NOTHING POPPED.  NO FAULTS AT FSEU`S.
